| Catalog Number |
00770303000 |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).Review of the most recent repair record determined the cutter failed the sample mesh test during evaluation; damaged cutter; however, the repair was not completed because cutters are not repairable.Review of the device history record identified no deviations or anomalies during manufacturing.The root cause of the reported issue is attributed to component failure as the device exhibits wear and tear from repeated use.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that during surgery the graft got stuck.Part of the graft was able to be utilized to finish the case.There was a small delay in the procedure but there was no impact to the patient.An additional unplanned graft was not needed as only a small piece of the taken graft was not salvageable.During product evaluation it was found that the cutter failed the test cut.Due diligence is complete and there is no additional information available.